# SDR IPXA2020111562383

- Difficulty date: November 4, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC75413
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C TAILCONE LT SKIN HAS A DENT AT 7 O'CLOCK POSITION STA 2184.  REPAIRED DENT ON TAILCONE LT SKIN AT 7 O'CLOCK POSITION STA 2184, IAW SRM 53-00-00 REPAIR GENERAL FIG 204. (MINOR)
